# SDR ABXA050218

- Difficulty date: September 1, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 58,928 hours, 62,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196191
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPAIRED LEFT WHEEL WELL MAIN FRAME 718 HAD SEPARATION IN PREVIOUS CRACKS WITH CORROSION INSIDE CRACKS.  ALSO HAD CORROSION AROUND MAIN FRAME BOTTOM BOLT IN FORWARD FLANGE.  REMOVED AND REPLACED MAIN FRAME STA 718 LEFT ON JOB CARD EA 53400323-001-2.
